On some questions of topology for ${\mathbb S}^1$-valued fractional Sobolev spaces - Archive ouverte HAL Access content directly
Journal Articles RACSAM. Real Academia de Ciencias. Serie A, Matemáticas - Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas Year : 2001

On some questions of topology for ${\mathbb S}^1$-valued fractional Sobolev spaces

Haïm Brezis
  • Function : Author
  • PersonId : 956383
Petru Mironescu
Connectez-vous pour contacter l'auteur

Abstract

We describe the homotopy classes of the metric space $W^{s,p}(U ; {\mathbb S}^1)$, where $U$ is an open set in ${\mathbb R}^n$.
Fichier principal
Vignette du fichier
topology_fractional_spaces_2001.pdf (262.08 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00747695 , version 1 (01-11-2012)

Identifiers

  • HAL Id : hal-00747695 , version 1

Cite

Haïm Brezis, Petru Mironescu. On some questions of topology for ${\mathbb S}^1$-valued fractional Sobolev spaces. RACSAM. Real Academia de Ciencias. Serie A, Matemáticas - Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas, 2001, 95 (1), pp.121-143. ⟨hal-00747695⟩
299 View
149 Download

Share

Gmail Facebook X LinkedIn More